We prove a best possible transversality theorem for maps from manifolds to orbifolds, and, more generally arbitrary differentiable Deligne-Mumford classifying champs, 0.1, of groupoids R -> U in separated, 0.2, manifolds. En passant, the essentially finite dimensional linear algebra nature of jet transversality is isolated.

McQuillan, M. (2021). Orbifold transversality. EUROPEAN JOURNAL OF MATHEMATICS, 7(3), 1209-1244 [10.1007/s40879-021-00463-y].

Orbifold transversality

McQuillan M.
2021-05-21

Abstract

We prove a best possible transversality theorem for maps from manifolds to orbifolds, and, more generally arbitrary differentiable Deligne-Mumford classifying champs, 0.1, of groupoids R -> U in separated, 0.2, manifolds. En passant, the essentially finite dimensional linear algebra nature of jet transversality is isolated.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/03
eng
Senza Impact Factor ISI
Champ
Transversality
McQuillan, M. (2021). Orbifold transversality. EUROPEAN JOURNAL OF MATHEMATICS, 7(3), 1209-1244 [10.1007/s40879-021-00463-y].
Mcquillan, M
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
McQuillan2021_Article_OrbifoldTransversality.pdf

accesso aperto

Descrizione: Main article
Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 523.97 kB
Formato Adobe PDF
523.97 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/280117
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact